| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 9, 2015, no. 9-12


R. Martinez-Villa, J. Mondragon
      Skew group algebras, invariants and Weyl algebras
      International Journal of Algebra, Vol. 9, 2015, no. 9, 413-455
      http://dx.doi.org/10.12988/ija.2015.5847

Ahmed Ould Chbih, Mohamed Ben Faraj Ben Maaouia, Mamadou Sanghare
      Graduation of module of fraction on a graded domain ring not necessarily commutative
      International Journal of Algebra, Vol. 9, 2015, no. 10, 457-474
      http://dx.doi.org/10.12988/ija.2015.5852

Moin Akhtar Ansari, Ibtisam A. H. Masmali
      Ternary semigroups in terms of bipolar (\lambda,\delta)-fuzzy ideals
      International Journal of Algebra, Vol. 9, 2015, no. 10, 475-486
      http://dx.doi.org/10.12988/ija.2015.5740

K. Venkateswarlu, Litegebe Wondie, Zelalem Teshome
      Functionals in R-vector spaces
      International Journal of Algebra, Vol. 9, 2015, no. 10, 487-494
      http://dx.doi.org/10.12988/ija.2015.5849

Michael C. Fulkerson
      A bound on a class of minimal POS groups
      International Journal of Algebra, Vol. 9, 2015, no. 11, 495-502
      http://dx.doi.org/10.12988/ija.2015.5956

Ingrid Acuna-Arroyo, Luis Valero-Elizondo
      On a conjecture about stable partitions
      International Journal of Algebra, Vol. 9, 2015, no. 11, 503-509
      http://dx.doi.org/10.12988/ija.2015.5960

C. S. Ryoo
      On degenerate twisted q-tangent numbers and polynomials associated with the p-adic integral on Zp
      International Journal of Algebra, Vol. 9, 2015, no. 12, 511-519
      http://dx.doi.org/10.12988/ija.2015.5959

Raden Sulaiman
      The number of fuzzy subgroups of cuboid group
      International Journal of Algebra, Vol. 9, 2015, no. 12, 521-526
      http://dx.doi.org/10.12988/ija.2015.5958

Mustafa Dede, Cumali Ekici, Hatice Tozak
      Directional tubular surfaces
      International Journal of Algebra, Vol. 9, 2015, no. 12, 527-535
      http://dx.doi.org/10.12988/ija.2015.51274

Z. Akca, A. Bayar, M. Tas
      On points and lines of the left Hall plane of order 9
      International Journal of Algebra, Vol. 9, 2015, no. 12, 537-542
      http://dx.doi.org/10.12988/ija.2015.51275


Journals | Books | Author guidelines